A general version of delta theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 51-57
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_2_a7,
author = {Lachout, P.},
title = {A general version of delta theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--57},
year = {1994},
volume = {35},
number = {2},
mrnumber = {1366498},
zbl = {0820.60018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a7/}
}
Lachout, P. A general version of delta theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 2, pp. 51-57. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_2_a7/